Alert archive / Nevada / Red Flag Warnings in 2022

Red Flag Warning 9, NWS Las Vegas, NV

May 9, 2022Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this red flag warning at May 9, 2022, 1:14 AM MST for Mohave County, Arizona; Clark County, Lincoln County, Nye County, Nevada. It took effect at May 9, 2022, 12:00 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 9, 2022, 1:14 AM MST (08:14 UTC)
In effect from
May 9, 2022, 12:00 PM MST
Expired
May 9, 2022, 8:00 PM MST
In force
8 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 134 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 8.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2022-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2022-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4389 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WWUS85 KVEF 090814
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
114 AM PDT Mon May 9 2022

AZZ101-102-NVZ463>466-092015-
/O.NEW.KVEF.FW.W.0009.220509T1900Z-220510T0300Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
114 AM PDT Mon May 9 2022 /114 AM MST Mon May 9 2022/

...RED FLAG WARNING IN EFFECT FROM NOON PDT /NOON MST/ TODAY TO
8 PM PDT /8 PM MST/ THIS EVENING FOR STRONG WINDS AND LOW
HUMIDITY FOR MOHAVE AND CLARK COUNTIES...

The National Weather Service in Las Vegas has issued a Red Flag
Warning, which is in effect from noon today to 8 PM this evening.

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 463, 464, 465, and 466. 

* TIMING...This afternoon through the evening.

* WIND...Southwest winds 20 to 25 mph with gusts to 40 mph.

* HUMIDITY...Afternoon humidity levels of 5 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
2 follow-up statements
332 
WWUS85 KVEF 091934
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
1234 PM PDT Mon May 9 2022

AZZ101-102-NVZ463>466-100300-
/O.CON.KVEF.FW.W.0009.000000T0000Z-220510T0300Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
1234 PM PDT Mon May 9 2022 /1234 PM MST Mon May 9 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/
THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOHAVE AND
CLARK COUNTIES...

* AFFECTED AREA...In Arizona...Fire weather zones 101 and 102.In 
  Nevada...Fire weather zones 463, 464, 465, and 466. 

* TIMING...Through the evening.

* WIND...Southwest winds 20 to 25 mph with gusts to 40 mph.

* HUMIDITY...Afternoon humidity levels of 5 to 15 percent.

* IMPACTS...any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$


weather.gov/lasvegas
226 
WWUS85 KVEF 100232
RFWVEF

URGENT - FIRE WEATHER MESSAGE
National Weather Service Las Vegas NV
732 PM PDT Mon May 9 2022

AZZ101-102-NVZ463>466-100345-
/O.EXP.KVEF.FW.W.0009.000000T0000Z-220510T0300Z/
Lake Mead NRA/Colorado River-AZ side-
Northwest Deserts/Northwest Plateau-Sheep Range-Spring Mountains-
Clark and SW Lincoln County Deserts/Las Vegas Dispatch-
Lake Mead NRA/Colorado River-NV side-
732 PM PDT Mon May 9 2022 /732 PM MST Mon May 9 2022/

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR MOHAVE AND CLARK
COUNTIES...

Conditions were slowly improving this evening as winds decreased
at the lower elevations and humidity increased at the higher
elevations. The Red Flag Warning will be allowed to expire.

$$

Morgan

weather.gov/lasvegas

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at May 8, 11:43 AM MST, 13 hours 31 minutes earlier.

Area forecast discussion, May 8, 11:43 AM MST, 13 hours 31 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1143 AM PDT Sun May 8 2022

.SYNOPSIS....Widespread strong winds will diminish tonight.
Additional weather systems will continue to move through the
Great Basin through midweek, with temperatures trending cooler and
blustery weather persisting. A warming trend will commence for
the second half of the week with winds easing as high pressure
gradually rebuilds across the region.
&&

.SHORT TERM...Tonight through Monday.

Strong winds will continue to impact the region through the evening
and early overnight hours across the region as an upper level trough
digs south. The strongest winds should be centered around 00Z as a
strong vorticity lobe advects into the southern Great Basin. Areas of
concern through the evening for wind impacts:

[LAS VEGAS/SPRING MTS/SOUTHERN NV]: Models continue to show the
strongest west winds pushing through the valley around 00Z, though
there continues to be discrepancy in the model wind speed forecasts
and how far west the stronger winds will spread. Hi-res local model
cross-sections are a bit more favorable for downslope winds compared
to previous runs with west winds pushing through at least Red Rock
and Summerlin around 3-6 PM. The 15-min HRRR brings the strongest
wind gusts through Harry Reid Airport around the same time. NBM
probabilities for wind gusts over 60 MPH have come up for all areas
west of the I-15, but remain low for the east portion of the valley.
Given this meterologist's past experience in forecasting west wind
events in Las Vegas, I have moderately high confidence that strong
winds that mimic waves that will move across the entire valley at
times this afternoon and evening, with gusts coming up quickly
followed by a lull before another jump in wind gusts (and
rinse/repeat through the evening hours). This wave pattern is noted
on a few wind model fields. Mentioning all this just because even if
all portions of Las Vegas don't hit 60 MPH, the nature eof the winds
could drive impacts and people should be prepared for sudden gusty
winds and strong crosswinds, especially on north-south roadways in
and around the valley.

The Spring Mountains and Red Rock will see strong winds through the
evening. Gusts up to 60MPH may cause downed trees and power outages,
and more importantly dry conditions would mean any fire starts would
quickly spread. Further south, gusty winds across I-15 and US-95 are
likely this afternoon with dust concerns as winds push through the
dry lake beds in southern Nevada. Lake Mead will see west winds
gusting 40-50MPH this afternoon and thus dangerous waves are likely
and any light or small boats on the lake shores could easily be
pushed into the lake as winds come up.

[OWENS VALLEY]: Continued high confidence for sudden wind gusts
across the highway and difficult travel through 7-9PM. Best
downslope potential is after 21Z through 02Z.

[DEATH VALLEY]: Some of the wind models bring a push of north winds
through Death Valley after 21Z. While the wind speed forecast has
not changed with this wind push, if these winds come through
suddenly it may result in additional impacts due to dust in Death
Valley and areas southwest of them this afternoon after 3PM.

[MOHAVE NORTH OF I-40]: This is the area where winds and impacts may
outperform as models continue to have a wide spread on peak winds
and how long they will last. Currently thinking that any strong
winds will be short lived, and a Wind Advisory communicated well the
risk with these winds, but low confidence in those details. In
addition, if sudden winds or stronger winds develop, dust will
likely impact areas north and west of Kingman. The best chance for
60 MPH or greater gusts will be through the Arizona Strip in the Mt
Trumbull and northern Hualapai Nation region.

Winds will diminish tonight. No changes were made to the wind
headlines and for the most part they look to be in good shape. San
Bernardino may drop below High Wind Warning criteria later this
evening but wind impacts will continue through the night and
potentially even Monday morning. Winds on Monday will be breezy
again as the upper level trough that brought winds today continues
to meander through the region, but the pressure gradient is expected
to slack somewhat overnight and thus winds will be lower tomorrow
compared to today. The best chance for wind impacts will be in the
West Mojave Desert, southern Inyo County, and southwest Nevada. A
wind advisory may be needed for Monday in these areas. In addition
to the wind advisory, critical fire conditions are possible on
Monday in portions of the region as it will continue to be dry,
though winds will be marginal for another Red Flag Warning. Will
hold off adding more headlines at this time and will let that
decision fall to later shifts as impacts on Monday should be minor
and we should first see how today's wind event pans out.

Temperatures will continue their downward trend on Monday, with high
temperatures 5-10 degrees colder on Monday compared to today.

.LONG TERM...Tuesday through Saturday.

Model solution clusters show very good agreement that the trough
which plagues our region with wind through the short term will
still be in place along the West Coast Tuesday, leading to still
more southwest winds and below normal temperatures areawide. Wind
Advisories cannot be ruled out. Wednesday looks similar, with
unseasonably cool temperatures and gusty winds, possibly reaching
advisory levels, as the trough tracks slowly east. A solid
majority of model solutions then show the trough minoring out and
lifting away, leading to rising heights Thursday through Saturday,
which would drive temperatures back above normal, but more
importantly, provide a respite from the relentless springtime
winds. There have been a few events already this spring in which
long range models de-emphasized low pressure heading toward the
West Coast, only for future model runs to finally catch on to a
deeper, cooler, and windier solution which ended up verifying. So,
while the good model agreement noted above justifies optimism, it
is not a guarantee.
&&

.FIRE WEATHER...Strong southwest winds will continue through this
evening, with wind gusts of 40-60 mph expected across much of the
region. These winds will be combined with low humidity and dry
fuels resulting in widespread critical fire weather conditions.
Winds will ease late tonight but resume each afternoon through at
least Wednesday, though they will not be as strong as today's
winds. Near- critical fire weather conditions possible each day
through midweek before lighter winds return for the second half
of next week. Cool temperatures are expected through Wednesday
before temperatures quickly warm the second half of the week.
&&

.AVIATION...For Harry Reid...Significant wind event still expected
today across the Las Vegas Valley impacting the Harry Reid terminal.
Initially southerly wind gusts will shift to the southwest early in
the afternoon and increase in gust potential...as high as 50 kts by
the middle of the afternoon. Airport Weather Warnings will be likely
if these gusts indeed come to fruition this afternoon. Additionally,
BLDU could reduce visibility to MVFR conditions during peak winds.
These winds should begin to subside just before sunset and gradually
decrease through the evening and overnight hours. A shift to
northwest winds is expected early tomorrow morning, but confidence
is low in direction as winds will be light.

For the rest of southern Nevada, northwest Arizona and southeast
California...Significant wind impacts are expected over the next 12
hours for much of the region, resulting in poor flying conditions
for all regional terminals. KDAG will maintain westerly winds
throughout but likely will experience lowered visibility due to BLDU
and gusts over 50 kts this afternoon. KBIH will continue to see
strong downslope and potential low level shear/rotor issues
resulting in significant turbulence in addition to strong surface
winds. KIFP/KEED should be more minor regarding winds but will still
remain gusty over 30 kts.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

SHORT TERM/FIRE...Nickerson
LONG TERM...Morgan
AVIATION...TB3

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, May 9, 12:39 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1239 AM PDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST 15 NNW AMARGOSA VALLEY  36.85N 116.47W
05/08/2022  M78 MPH          NYE                NV   MESONET

            YUCCA MOUNTAIN ARL SORD SITE GUSTED ABOVE 58
            MPH FROM 1715 TO 2130. PEAK GUST 78 MPH AT
            1800.

0656 PM     NON-TSTM WND GST 1 ENE MOUNTAINS EDGE    36.01N 115.27W
05/08/2022  M65 MPH          CLARK              NV   MESONET

            SITE NEAR MOUNTAINS EDGE IN LAS VEGAS GUSTED
            TO 65 MPH AT 1856. DATA COURTESY OF EARTH
            NETWORKS.

0745 PM     NON-TSTM WND GST 1 S HENDERSON           36.03N 114.98W
05/08/2022  M63 MPH          CLARK              NV   MESONET

            SITE NEAR THE WATER STREET DISTRICT IN
            HENDERSON GUSTED TO 63 MPH AT 1945. DATA
            COURTESY OF EARTH NETWORKS.

0651 PM     NON-TSTM WND GST 30 SSW TRONA            35.37N 117.57W
05/08/2022  M65 MPH          SAN BERNARDINO     CA   MESONET

            RED MOUNTAIN RAWS SITE GUSTED OVER 58 MPH
            FROM 1851 TO 2051. PEAK GUST 65 MPH AT 1851.

0842 PM     NON-TSTM WND GST 5 NW INDEPENDENCE       36.84N 118.27W
05/08/2022  M60 MPH          INYO               CA   MESONET

            OAK CREEK RAWS SITE GUSTED TO 60 MPH AT
            2042.

0534 PM     NON-TSTM WND GST 20 N MT. TRUMBULL       36.70N 113.21W
05/08/2022  M61 MPH          MOHAVE             AZ   MESONET

            HURRICANE RAWS SITE GUSTED OVER 58 MPH FROM
            1734 TO 1854. PEAK GUST 61 MPH AT 1854.

&&

WOODS/VARIAN
Local storm report, May 9, 12:47 AM MST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1247 AM PDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     NON-TSTM WND GST 6 NE MT. CHARLESTON     36.32N 115.58W
05/08/2022  M73 MPH          CLARK              NV   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 6 NE MT. CHARLESTON. ANGEL PEAK
            NV-ENERGY SITE GUSTED ABOVE 70 MPH FROM 1510
            TO 2030. PEAK GUST 73 MPH AT 2020.

0334 PM     NON-TSTM WND GST 1 ESE RED ROCK CANYON   36.14N 115.43W
05/08/2022  M75 MPH          CLARK              NV   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 1 ESE RED ROCK CANYON. THE RED ROCK
            CANYON RAWS SITE GUSTED ABOVE 58 MPH FROM
            1534 TO 2134. PEAK GUST 75 MPH AT 2034.

0126 PM     NON-TSTM WND GST 19 S HAIWEE             35.87N 117.92W
05/08/2022  M69 MPH          INYO               CA   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 19 S HAIWEE. FIVE MILE RAWS SITE GUSTED
            ABOVE 58 MPH FROM 1326 TO 2226. PEAK GUST 69
            MPH AT 1426.

0133 PM     NON-TSTM WND GST 24 SSE LITTLEFIELD      36.58N 113.73W
05/08/2022  M82 MPH          MOHAVE             AZ   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 24 SSE LITTLEFIELD. TWEEDS POINT RAWS
            SITE GUSTED ABOVE 58 MPH FROM 1333 TO 2033.
            PEAK GUST 82 MPH AT 1733.

&&

VARIAN
Local storm report, May 9, 12:49 AM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1249 AM PDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND GST 10 NW MERCURY           36.77N 116.10W
05/08/2022  M58 MPH          NYE                NV   MESONET

            AREA 27 ARL SORD SITE BEGAN GUSTING AT/OVER
            58 MPH AT 230 PM.

0515 PM     NON-TSTM WND GST 15 NNW AMARGOSA VALLEY  36.85N 116.47W
05/08/2022  M78 MPH          NYE                NV   MESONET

            YUCCA MOUNTAIN ARL SORD SITE GUSTED ABOVE 58
            MPH FROM 1715 TO 2130. PEAK GUST 78 MPH AT
            1800.

0318 PM     DUST STORM       1 NNW GOLDFIELD         37.72N 117.24W
05/08/2022                   ESMERALDA          NV   TRAINED SPOTTER

            ~1/4SM IN GOLDFIELD ON HWY 95. VISIBILITY
            WAS LOWER FARTHER NORTH ON 95 TOWARDS
            TONOPAH.

0109 PM     DUST STORM       6 S RAILROAD PASS       35.88N 114.93W
05/08/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NV DOT CLOSED A PORTION OF SOUTHBOUND US 95
            NEAR THE DRY LAKE BED AND COOPER MOUNTAIN
            SOLAR FACILITY IN BOULDER CITY, NV.

0205 PM     DUST STORM       3 S SPRING VALLEY       36.07N 115.24W
05/08/2022                   CLARK              NV   PUBLIC

            REPORTED 1/2M VISIBILITY AT RAINBOW AND 215
            INTERSECTION, LOOKING TO HIS WEST,
            VISIBILITY WAS DOWN TO <100Y. UNABLE TO SEE
            SPRING MOUNTAINS FROM HIS LOCATION AT THAT
            INTERSECTION.

0310 PM     NON-TSTM WND GST 6 NE MT. CHARLESTON     36.32N 115.58W
05/08/2022  M73 MPH          CLARK              NV   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 6 NE MT. CHARLESTON. ANGEL PEAK
            NV-ENERGY SITE GUSTED ABOVE 70 MPH FROM 1510
            TO 2030. PEAK GUST 73 MPH AT 2020.

0334 PM     NON-TSTM WND GST 1 ESE RED ROCK CANYON   36.14N 115.43W
05/08/2022  M75 MPH          CLARK              NV   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 1 ESE RED ROCK CANYON. THE RED ROCK
            CANYON RAWS SITE GUSTED ABOVE 58 MPH FROM
            1534 TO 2134. PEAK GUST 75 MPH AT 2034.

0543 PM     NON-TSTM WND GST 1 NNE HENDERSON         36.06N 114.97W
05/08/2022  M59 MPH          CLARK              NV   MESONET

            SITE IN EAST HENDERSON GUSTED ABOVE 58 MPH
            AT 543 PM. DATA COURTESY OF EARTH NETWORKS.

0549 PM     NON-TSTM WND GST 1 W SUMMERLIN           36.16N 115.35W
05/08/2022  M67 MPH          CLARK              NV   MESONET

            SITE IN WESTERN LAS VEGAS BEGAN GUSTING
            ABOVE 58 MPH AT 549 PM. DATA COURTESY OF
            EARTH NETWORKS.

0656 PM     NON-TSTM WND GST 1 ENE MOUNTAINS EDGE    36.01N 115.27W
05/08/2022  M65 MPH          CLARK              NV   MESONET

            SITE NEAR MOUNTAINS EDGE IN LAS VEGAS GUSTED
            TO 65 MPH AT 1856. DATA COURTESY OF EARTH
            NETWORKS.

0745 PM     NON-TSTM WND GST 1 S HENDERSON           36.03N 114.98W
05/08/2022  M63 MPH          CLARK              NV   MESONET

            SITE NEAR THE WATER STREET DISTRICT IN
            HENDERSON GUSTED TO 63 MPH AT 1945. DATA
            COURTESY OF EARTH NETWORKS.

1114 AM     NON-TSTM WND GST 20 NNW LENWOOD          35.15N 117.18W
05/08/2022  M60 MPH          SAN BERNARDINO     CA   MESONET

            GUSTS OVER 58MPH BEGAN SOMETIME BETWEEN
            10:14A & 11:14A.

0106 PM     NON-TSTM WND GST 4 SSE YERMO             34.85N 116.79W
05/08/2022  M61 MPH          SAN BERNARDINO     CA   PUBLIC

            DAGGETT ASOS BEGAN GUSTING OVER 58 MPH AT
            106 PM.

0651 PM     NON-TSTM WND GST 30 SSW TRONA            35.37N 117.57W
05/08/2022  M65 MPH          SAN BERNARDINO     CA   MESONET

            RED MOUNTAIN RAWS SITE GUSTED OVER 58 MPH
            FROM 1851 TO 2051. PEAK GUST 65 MPH AT 1851.

0126 PM     NON-TSTM WND GST 19 S HAIWEE             35.87N 117.92W
05/08/2022  M69 MPH          INYO               CA   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 19 S HAIWEE. FIVE MILE RAWS SITE GUSTED
            ABOVE 58 MPH FROM 1326 TO 2226. PEAK GUST 69
            MPH AT 1426.

0330 PM     NON-TSTM WND GST 13 SSE HAIWEE           35.96N 117.91W
05/08/2022  M61 MPH          INYO               CA   MESONET

            LAKE CANYON DRIVE SCE SITE GUSTED TO 61 MPH
            AT 330 PM.

0530 PM     NON-TSTM WND DMG 4 SSE OLANCHA           36.23N 117.98W
05/08/2022                   INYO               CA   DEPT OF HIGHWAYS

            MOTORHOME BLEW OVER ON HIGHWAY 395 AT
            ROUGHLY 530 PM. OVERTURNED VEHICLE BLOCKING
            ONE LANE.

0842 PM     NON-TSTM WND GST 5 NW INDEPENDENCE       36.84N 118.27W
05/08/2022  M60 MPH          INYO               CA   MESONET

            OAK CREEK RAWS SITE GUSTED TO 60 MPH AT
            2042.

0133 PM     NON-TSTM WND GST 24 SSE LITTLEFIELD      36.58N 113.73W
05/08/2022  M82 MPH          MOHAVE             AZ   MESONET

            UPDATES PREVIOUS NON-TSTM WND GST REPORT
            FROM 24 SSE LITTLEFIELD. TWEEDS POINT RAWS
            SITE GUSTED ABOVE 58 MPH FROM 1333 TO 2033.
            PEAK GUST 82 MPH AT 1733.

0314 PM     NON-TSTM WND GST 5 E NEW KINGMAN-BUTLER  35.26N 113.93W
05/08/2022  M59 MPH          MOHAVE             AZ   MESONET

            THE KINGMAN, AZ ASOS SITE GUSTED ABOVE 58
            MPH AT 314 PM.

0534 PM     NON-TSTM WND GST 20 N MT. TRUMBULL       36.70N 113.21W
05/08/2022  M61 MPH          MOHAVE             AZ   MESONET

            HURRICANE RAWS SITE GUSTED OVER 58 MPH FROM
            1734 TO 1854. PEAK GUST 61 MPH AT 1854.

&&

Nearby

Red Flag Warnings in Nevada, 2022Red Flag Warnings in Arizona, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.